BibTeX record journals/tcs/DesharnaisBSTJMZ95

download as .bib file

@article{DBLP:journals/tcs/DesharnaisBSTJMZ95,
  author    = {Jules Desharnais and
               Nadir Belkhiter and
               Salah Ben Mohamed Sghaier and
               Fairouz Tchier and
               Ali Jaoua and
               Ali Mili and
               Nejib Zaguia},
  title     = {Embedding a Demonic Semilattice in a Relational Algebra},
  journal   = {Theor. Comput. Sci.},
  volume    = {149},
  number    = {2},
  pages     = {333--360},
  year      = {1995},
  url       = {https://doi.org/10.1016/0304-3975(94)00271-J},
  doi       = {10.1016/0304-3975(94)00271-J},
  timestamp = {Wed, 17 Feb 2021 22:00:49 +0100},
  biburl    = {https://dblp.org/rec/journals/tcs/DesharnaisBSTJMZ95.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics